# SDR HNAA2014120300342

- Difficulty date: December 3, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 54,918 hours, 61,121 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS IN CABIN FLICKERED ON 1 TIME IN FLIGHT.  PITOT STATIC HEAT, STALL WARNING VALVE HEAT AND ELEVATOR HORN HEAT WAS ON AT THE TIME.  PRIOR TO MAINTENANCE DUPLICATED PROBLEM.  COMPLIED WITH WC 33-50-06.  OPS CHECKED GOOD OF EMERGENCY LIGHT BLOCKING DIODES. FOUND LOOSE WIRE AT 3351-K2.  RE-SOLDERED WIRE TO RELAY BASE.  R & R EMERGENCY LIGHTS CONTROL.
